Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the Royden boundary


Authors: Moses Glasner and Richard Katz
Journal: Bull. Amer. Math. Soc. 75 (1969), 945-947
DOI: https://doi.org/10.1090/S0002-9904-1969-12306-2
MathSciNet review: 0247125
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Glasner and R. Katz, The Royden boundary of a Riemannian manifold, Illinois J. Math (to appear). MR 262973
  • 2. M. Glasner and R. Katz, On the behavior of ∆u=Pu at the Rouden boundary, J. Analyse Math. (to appear). MR 257344
  • 3. P. A. Loeb and B. Walsh, An axiomatic approach to the boundary theories of Wiener and Royden, Bull. Amer. Math. Soc. 74 (1968) 1004-1007. MR 234009
  • 4. M. Nakai, A measure on the harmonic boundary of a Riemann surface, Nagoya Math. J. 17 (1960), 181-218. MR 123706


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12306-2

American Mathematical Society